MAUDE Adverse Event Report: MEDLINE INDUSTRIED LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0

MEDLINE INDUSTRIED LP MEDLINE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Catalog Number MSG9060
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the surgeon was gloving herself and the glove tore.".
 
Additional Manufacturer Narrative
It was reported that "the surgeon was gloving herself and the glove tore." there are no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Manufacturer (Section D)
MEDLINE INDUSTRIED LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25566144
Report Number1417592-2026-02630
Device Sequence Number10077225
Product Code KGO
UDI-Device Identifier10888277347878
UDI-Public10888277347878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberMSG9060
Device Lot Number5042161760
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown